The PDF file you selected should load here if your Web browser has a PDF reader plug-in installed (for example, a recent version of Adobe Acrobat Reader).

Alternatively, you can also download the PDF file directly to your computer, from where it can be opened using a PDF reader. To download the PDF, click the Download link below.

If you would like more information about how to print, save, and work with PDFs, Highwire Press provides a helpful Frequently Asked Questions about PDFs.

Download this PDF file Fullscreen Fullscreen Off


  • Aue, Alexander; Berkes, István; Horváth, Lajos. Strong approximation for the sums of squares of augmented GARCH sequences. Bernoulli 12 (2006), no. 4, 583--608. MR2248229
  • Berkes, István; Philipp, Walter. Approximation theorems for independent and weakly dependent random vectors. Ann. Probab. 7 (1979), no. 1, 29--54. MR0515811
  • Bradley, Richard C. Approximation theorems for strongly mixing random variables. Michigan Math. J. 30 (1983), no. 1, 69--81. MR0694930
  • Cuny, Christophe. Almost everywhere convergence of generalized ergodic transforms for invertible power-bounded operators in $L^ p$. Colloq. Math. 124 (2011), no. 1, 61--77. MR2820555
  • Csörgő, Miklós; Horváth, Lajos. Limit theorems in change-point analysis. With a foreword by David Kendall. Wiley Series in Probability and Statistics. John Wiley & Sons, Ltd., Chichester, 1997. xvi+414 pp. ISBN: 0-471-95522-1 MR2743035
  • Dabrowski, André Robert. A note on a theorem of Berkes and Philipp for dependent sequences. Statist. Probab. Lett. 1 (1982/83), no. 2, 53--55. MR0687971
  • Davydov, Ju. A. Mixing conditions for Markov chains. (Russian) Teor. Verojatnost. i Primenen. 18 (1973), 321--338. MR0321183
  • Dedecker, Jérôme; Doukhan, Paul. A new covariance inequality and applications. Stochastic Process. Appl. 106 (2003), no. 1, 63--80. MR1983043
  • Dedecker, J.; Gouëzel, S.; Merlevède, F. Some almost sure results for unbounded functions of intermittent maps and their associated Markov chains. Ann. Inst. Henri Poincaré Probab. Stat. 46 (2010), no. 3, 796--821. MR2682267
  • Dedecker, Jérôme; Merlevède, Florence; Peligrad, Magda. Invariance principles for linear processes with application to isotonic regression. Bernoulli 17 (2011), no. 1, 88--113. MR2797983
  • Dedecker, Jérôme; Merlevède, Florence; Rio, Emmanuel. Rates of convergence for minimal distances in the central limit theorem under projective criteria. Electron. J. Probab. 14 (2009), no. 35, 978--1011. MR2506123
  • Dedecker, Jérôme; Prieur, Clémentine. New dependence coefficients. Examples and applications to statistics. Probab. Theory Related Fields 132 (2005), no. 2, 203--236. MR2199291
  • Dedecker, Jérôme; Rio, Emmanuel. On the functional central limit theorem for stationary processes. Ann. Inst. H. Poincaré Probab. Statist. 36 (2000), no. 1, 1--34. MR1743095
  • Dedecker, Jérôme; Rio, Emmanuel. On mean central limit theorems for stationary sequences. Ann. Inst. Henri Poincaré Probab. Stat. 44 (2008), no. 4, 693--726. MR2446294
  • Derriennic, Yves; Lin, Michael. The central limit theorem for Markov chains with normal transition operators, started at a point. Probab. Theory Related Fields 119 (2001), no. 4, 508--528. MR1826405
  • Doukhan, Paul; Massart, Pascal; Rio, Emmanuel. The functional central limit theorem for strongly mixing processes. Ann. Inst. H. Poincaré Probab. Statist. 30 (1994), no. 1, 63--82. MR1262892
  • Eberlein, Ernst. On strong invariance principles under dependence assumptions. Ann. Probab. 14 (1986), no. 1, 260--270. MR0815969
  • Gordin, M. I. The central limit theorem for stationary processes. (Russian) Dokl. Akad. Nauk SSSR 188 1969 739--741. MR0251785
  • Gouëzel, Sébastien. Almost sure invariance principle for dynamical systems by spectral methods. Ann. Probab. 38 (2010), no. 4, 1639--1671. MR2663640
  • Hall, P.; Heyde, C. C. Martingale limit theory and its application. Probability and Mathematical Statistics. Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1980. xii+308 pp. ISBN: 0-12-319350-8 MR0624435
  • Heyde, C. C. On the central limit theorem for stationary processes. Z. Wahrscheinlichkietstheorie und Verw. Gebiete 30 (1974), 315--320. MR0372955
  • Heyde, C. C. On the central limit theorem and iterated logarithm law for stationary processes. Bull. Austral. Math. Soc. 12 (1975), 1--8. MR0372954
  • Horváth, Lajos; Steinebach, Josef. Testing for changes in the mean or variance of a stochastic process under weak invariance. Prague Workshop on Perspectives in Modern Statistical Inference: Parametrics, Semi-parametrics, Non-parametrics (1998). J. Statist. Plann. Inference 91 (2000), no. 2, 365--376. MR1814790
  • Ibragimov, I. A. Some limit theorems for stationary processes. (Russian) Teor. Verojatnost. i Primenen. 7 1962 361--392. MR0148125
  • Komlós, J.; Major, P.; Tusnády, G. An approximation of partial sums of independent RV's, and the sample DF. II. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 34 (1976), no. 1, 33--58. MR0402883
  • Liu, Weidong; Lin, Zhengyan. Strong approximation for a class of stationary processes. Stochastic Process. Appl. 119 (2009), no. 1, 249--280. MR2485027
  • Major, Péter. The approximation of partial sums of independent RV's. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 35 (1976), no. 3, 213--220. MR0415743
  • Merlevède, F. and Peligrad, M.: Rosenthal inequalities for martingales and stationary sequences and examples. phto appear in Ann. Probab. (on line) (2012). ARXIV1103.3242
  • Merlevède, F., Peligrad, C. and Peligrad, M.: Almost Sure Invariance Principles via Martingale Approximation. phStochastic Process. Appl. 122, (2012), 170-190.
  • Merlevède, F. and Rio, E.: Strong approximation of partial sums under dependence conditions with application to dynamical systems. textitStochastic Process. Appl. 122, (2012), 386-417.
  • Peligrad, Magda; Utev, Sergey. A new maximal inequality and invariance principle for stationary sequences. Ann. Probab. 33 (2005), no. 2, 798--815. MR2123210
  • Nummelin, Esa. General irreducible Markov chains and nonnegative operators. Cambridge Tracts in Mathematics, 83. Cambridge University Press, Cambridge, 1984. xi+156 pp. ISBN: 0-521-25005-6 MR0776608
  • Philipp, W. and Stout, W.F.: Almost sure invariance principle for partial sums of weakly dependent random variables. phMem. of the Amer. Math. Soc. 161, (1975), Providence, RI: Amer. Math. Soc. MR0433597
  • Rio, Emmanuel. The functional law of the iterated logarithm for stationary strongly mixing sequences. Ann. Probab. 23 (1995), no. 3, 1188--1203. MR1349167
  • Rio, Emmanuel. Théorie asymptotique des processus aléatoires faiblement dépendants. (French) [Asymptotic theory of weakly dependent random processes] Mathématiques & Applications (Berlin) [Mathematics & Applications], 31. Springer-Verlag, Berlin, 2000. x+169 pp. ISBN: 3-540-65979-X MR2117923
  • Rio, Emmanuel. Moment inequalities for sums of dependent random variables under projective conditions. J. Theoret. Probab. 22 (2009), no. 1, 146--163. MR2472010
  • Rosenblatt, M. A central limit theorem and a strong mixing condition. Proc. Nat. Acad. Sci. U. S. A. 42 (1956), 43--47. MR0074711
  • Rüschendorf, Ludger. The Wasserstein distance and approximation theorems. Z. Wahrsch. Verw. Gebiete 70 (1985), no. 1, 117--129. MR0795791
  • Sakhanenko, A. I. Simple method of obtaining estimates in the invariance principle. Probability theory and mathematical statistics (Kyoto, 1986), 430--443, Lecture Notes in Math., 1299, Springer, Berlin, 1988. MR0936018
  • Schmidt, Wolfgang M. Diophantine approximation. Lecture Notes in Mathematics, 785. Springer, Berlin, 1980. x+299 pp. ISBN: 3-540-09762-7 MR0568710
  • Shao, Qi Man. Almost sure invariance principles for mixing sequences of random variables. Stochastic Process. Appl. 48 (1993), no. 2, 319--334. MR1244549
  • Shao, Qi Man; Lu, Chuan Rong. Strong approximations for partial sums of weakly dependent random variables. Sci. Sinica Ser. A 30 (1987), no. 6, 575--587. MR1000718
  • Strassen, V. An invariance principle for the law of the iterated logarithm. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 3 1964 211--226 (1964). MR0175194
  • Tuominen, Pekka; Tweedie, Richard L. Subgeometric rates of convergence of $f$-ergodic Markov chains. Adv. in Appl. Probab. 26 (1994), no. 3, 775--798. MR1285459
  • Utev, S. A. Inequalities for sums of weakly dependent random variables and estimates of the rate of convergence in an invariance principle. (Russian) Limit theorems for sums of random variables, 50--77, Trudy Inst. Mat., 3, "Nauka'' Sibirsk. Otdel., Novosibirsk, 1984. MR0749758
  • Wu, Wei Biao. Strong invariance principles for dependent random variables. Ann. Probab. 35 (2007), no. 6, 2294--2320. MR2353389
  • Wu, Wei Biao; Zhao, Zhibiao. Inference of trends in time series. J. R. Stat. Soc. Ser. B Stat. Methodol. 69 (2007), no. 3, 391--410. MR2323759
  • Wu, Wei Biao; Zhao, Zhibiao. Moderate deviations for stationary processes. Statist. Sinica 18 (2008), no. 2, 769--782. MR2411619
  • Zhao, Ou; Woodroofe, Michael. Law of the iterated logarithm for stationary processes. Ann. Probab. 36 (2008), no. 1, 127--142. MR2370600

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.